Spout On The Face That Becomes Pimples?
Noon Want to ask. About 2 months ago I bought face cream through Instagram and there was a good progress. My face became brighter but over time it appeared small streaks in the lower cheek area near the neck. Then I consulted a doctor and was given a cream and it turned out that the eruption was now pimples and very itchy. Why is that?
Thank you for asking HealthReplies.com.
The use of skin care products that are not right can indeed trigger skin inflammation, thus making the skin feel itchy, lead, and breakouts. This skin inflammation can occur due to the composition of the products used that are irritative, or also because your skin is allergic to the composition of the product when in fact the product is safe to use. In mild cases, often this inflammation of the skin can heal by itself along with the process of skin regeneration (usually lasting about 28 days). However, in more severe cases, it can also require further treatment by a doctor, such as by giving special creams, drugs, or other medical measures, such as dermabrasion, peeling, laser, and so on.
Your condition, if it has been examined directly by a doctor and given treatment, really no longer needs to worry. As long as you consistently obey the doctor's advice, complaints can usually improve without leaving dangerous complications. Balance the doctor's treatment with the following steps:
No longer carelessly use skin care products without consulting a doctor first
Do not hold the skin with dirty hands
Drink plenty of water
Don't sleep too late at night
No stress or excessive anxiety
Be diligent in bathing, washing your face, and always use a moisturizer and sunscreen for every activity, especially outdoor activities
Do not squeeze or slough off pimples and brunts on the skin by force
If after undergoing the above steps at the same time treating your doctor your complaint still does not improve, check yourself back to the doctor or dermatologist so that it is handled well, okay?
I hope this helps.